# SDR QXEA0201042

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND FUSELAGE SKIN IS CREASED AT X446-X450, Z107.0.  REPAIRED IAW HORIZON AIR EA 2-53-407.
